# SDR QXEA200601878

- Difficulty date: June 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP IS CHAFED APPROXIMATELY 24 INCHES ON OUTER SKIN AT STA 209.019.  REPAIRED IAW SRM 57-52-30-320-801 AND EA 6-57-496.
